RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 177–180 (Mi tmf3812)  

Generalization of Wigner's theorem on symmetries in the $C^*$-algebraic approach

S. G. Kharatyan


Abstract: On the basis of the abstract algebraic definition of a probability of transition between pure states the following generalization of Wigner's theorem is proved: the $C^*$-algebras of observables $\mathfrak A_1$ and $\mathfrak A_2$ are related by a symmetry transformation if and only if there exists a one-to-one mapping of the set of pure states over $\mathfrak A_1$ onto the set of pure states over $\mathfrak A_2$ that preserves the probability of the transition.

Full text: PDF file (584 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 751–753

Bibliographic databases:

Received: 03.12.1973

Citation: S. G. Kharatyan, “Generalization of Wigner's theorem on symmetries in the $C^*$-algebraic approach”, TMF, 20:2 (1974), 177–180; Theoret. and Math. Phys., 20:2 (1974), 751–753

Citation in format AMSBIB
\Bibitem{Kha74}
\by S.~G.~Kharatyan
\paper Generalization of Wigner's theorem on symmetries in the $C^*$-algebraic approach
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 177--180
\mathnet{http://mi.mathnet.ru/tmf3812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=464974}
\zmath{https://zbmath.org/?q=an:0299.46055}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 751--753
\crossref{https://doi.org/10.1007/BF01037326}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3812
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:199
    Full text:80
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020